# SDR C77A20151004004

- Difficulty date: October 4, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 21,536 hours, 12,451 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 10,506 hours, 6,063 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION IN MULTIPLE AREAS OF AFT CABIN LT FLOORBEAM PN 170-65669-003, BETWEEN FRAME 86 - 88, Y=-260.4, X=23453 - 24048, Y= 260.  R & R AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19451482E6 IAW EO E175-53MR-093 REV 3 WO 498289.
